# SDR TRAX200800175

- Difficulty date: January 31, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 11,473 hours, 9,709 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD CRACKED WHERE PARKING BRAKE CABLE PASSES THROUGH.  COMPLIED WITH REO 601R-53-11-563 AND EO 600-53-217 C/W TO REPAIR THE FWD PRESSURE BULKHEAD.
